# SDR EMB07003

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 1,204 hours, 994 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Unknown
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1812, PHL - BOS, CREW STATES, ALTER GEAR RETRACTION EICAS MESSAGE -LG WOW SYS FAIL-.  MESSAGE DISAPPEARED AFTER GEAR EXTENSION.  RETURNED TO PHL.  MAINTENANCE REPACKED THE NOSE STRUT.
